On the geometry of the Gauss map of conformal foliations by lines

Research output: Contribution to journalArticle

Bibtex

@article{76f1a70e891d4e2b90cf5ceb35d64048,
title = "On the geometry of the Gauss map of conformal foliations by lines",
abstract = "Let F be an oriented conformal foliation of connected, totally geodesic and 1-dimensional leaves in Rn+1. We prove that if n greater than or equal to 3 then the Gauss map phi: U --> S-n of F is a non-constant n-harmonic morphism if and only if it is a radial projection.",
author = "J-M Burel and Sigmundur Gudmundsson",
year = "2004",
doi = "10.1017/S0305004103007060",
language = "English",
volume = "136",
pages = "247--255",
journal = "Mathematical Proceedings of the Cambridge Philosophical Society",
issn = "1469-8064",
publisher = "Cambridge University Press",

}